# SDR SWAA2021081095338

- Difficulty date: July 17, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE (SKATE ANGLE) CHAFED AT BS 1104 - BS 1129. ; / [01] RIGHT FUSELAGE FIN TOBODY INTERFACE CLOSURE ANGLE (SKATE ANGLE) AT BS 1104 TO BS 1129 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG-0 STEP 9.C.; [02] REMOVED RIGHT FUSELAGE FIN TOBODY INTERFACE CLOSURE ANGLE P/N 148A8310U4 (SKATE ANGLE) FROM BS 1016 TO BS 1137 ; S-2R IAW SRM 51-40-02-0G-0.; [03] VERIFIED RIGHT FUSELAGE FIN TOBODY INTERFACE CLOSURE ANGLE (SKATE ANGLE) AT BS 1104 TO BS 1129 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-OG-0 STEP 9.C.; [04] LOCATED AND DRILLED R/H SKATE ANGLE PN# 148A8310U4 IAW SRM 51-40-05 AND IAW DWG# 148A8300...OK TO INSTALL; [05] INSPECTED LOCATED AND DRILLED R/H SKATE ANGLE PN# 148A8310U4 IAW SRM 51-40-05 AND IAW DWG# 148A8300...OK TO INSTALL; [06] INSTALLED R/H SKATE ANGLE PN# 148A8310U4 IAW SRM 51-40-02 AND IAW DWG#148A8300; [07] VERIFIED INSTALLATION OF R/H SKATE ANGLE PN# 148A8310U4 IAW SRM 51-40-02 AND IAW DWG#148A8300; [08] VERIFIED CARD COMPLETE; [09] VERIFIED CARD COMPLETE
